Table of Contents Author Guidelines Submit a Manuscript
Modelling and Simulation in Engineering
Volume 2011, Article ID 356741, 10 pages
http://dx.doi.org/10.1155/2011/356741
Research Article

A Fully Nonlinear, Dynamically Consistent Numerical Model for Ship Maneuvering in a Seaway

1Hydromechanics Department, David Taylor Model Basin, NSWCCD, 9500 MacArthur Boulevard, West Bethesda, MD 20817-5700, USA
2Planetary Geodynamics Laboratory, NASA Goddard Space Flight Center, Greenbelt, MD, USA

Received 28 March 2011; Accepted 19 July 2011

Academic Editor: Agostino Bruzzone

Copyright © 2011 Ray-Qing Lin and Weijia Kuang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ray-Qing Lin and Weijia Kuang, “A Fully Nonlinear, Dynamically Consistent Numerical Model for Ship Maneuvering in a Seaway,” Modelling and Simulation in Engineering, vol. 2011, Article ID 356741, 10 pages, 2011. https://doi.org/10.1155/2011/356741.